EconPapers    
Economics at your fingertips  
 

Modeling the Dynamics of an Epidemic under Vaccination in Two Interacting Populations

Ibrahim H. I. Ahmed, Peter J. Witbooi and Kailash Patidar

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We present a model for an SIR epidemic in a population consisting of two components—locals and migrants. We identify three equilibrium points and we analyse the stability of the disease free equilibrium. Then we apply optimal control theory to find an optimal vaccination strategy for this 2‐group population in a very simple form. Finally we support our analysis by numerical simulation using the fourth order Runge‐Kutta method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/275902

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:275902

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:275902